# SDR AALA202102259008

- Difficulty date: February 25, 2021
- Submitted: February 27, 2021
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 35,286 hours, 14,271 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RH AFT FLIGHT ATTENDANT SEAT FLASHLIGHT INOPERATIVE.  REPLACED FLASHLIGHT WITH SERVICEABLE UNIT IAW AMM 25-64-00, OPS CHECK GOOD.
